# SDR CA970523008

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 180B
- Engine: Cont O470K
- Propeller: Mcauly 2A34C66
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 5479
- Condition: Cracked
- Location: Hub Socket
- Part time: 2,024 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE HUB BLADE SOCKET WAS FOUND CRACKED IN THE THREADS IN TWO LOCATIONS. THE CRACKS WERE DETECTED BY EDDY CURRENT NDT. THIS METHOD IS NOT A REQUIRED PROCESS FOR CORROSION INSPECTION. THE NDT INSPECTION IS PERFORMED AS A COMPANY POLICY.
